Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 36, NWS Wichita, KS

May 4, 2020Allen County, Neosho County, Wilson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 4, 2020, 9:26 AM CDT for Allen County, Neosho County, Wilson County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 4, 2020, 9:26 AM CDT (14:26 UTC)
Expired
May 4, 2020, 10:14 AM CDT
In force
48 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Allen County, KS, Neosho County, KS, Wilson County, KS

The radar

The Pleasant Hill radar (KEAX), 150 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 4, 9:31 AM CDTHAIL 1Chanute, KSDELAYED REPORT...PICTURE RECEIVED VIA FACEBOOK. TIME ESTIMATED BASED ON RADAR.
May 4, 9:31 AM CDTHAIL 1.75Chanute, KSGOLF BALL HAIL REPORTED IN CHANUTE VIA FACEBOOK. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 6:33 AM CDTSevere Thunderstorm WatchSPC12 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 2.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2020-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2020-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2076 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

393 
WUUS53 KICT 041426
SVRICT
KSC001-133-205-041530-
/O.NEW.KICT.SV.W.0036.200504T1426Z-200504T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
926 AM CDT Mon May 4 2020

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wilson County in southeastern Kansas...
  Northern Neosho County in southeastern Kansas...
  Southern Allen County in southeastern Kansas...

* Until 1030 AM CDT.

* At 925 AM CDT, a severe thunderstorm was located near Chanute,
  moving east at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Chanute, Humboldt, Erie, Savonburg, Elsmore, Stark, Earlton,
  Petrolia and Chanute Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3782 9509 3756 9509 3756 9569 3773 9568
      3773 9553 3784 9552 3784 9508 3782 9508
TIME...MOT...LOC 1425Z 262DEG 39KT 3763 9552 

HAIL...1.75IN
WIND...60MPH
 
$$

Martin
4 follow-up statements
436 
WWUS53 KICT 041433
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
933 AM CDT Mon May 4 2020

KSC001-133-205-041530-
/O.CON.KICT.SV.W.0036.000000T0000Z-200504T1530Z/
Wilson KS-Neosho KS-Allen KS-
933 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN WILSON...NORTHERN NEOSHO AND SOUTHERN ALLEN
COUNTIES...

At 932 AM CDT, a severe thunderstorm was located over Chanute, moving
east at 40 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Chanute, Humboldt, Erie, Savonburg, Elsmore, Stark, Earlton, Petrolia
and Chanute Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3782 9509 3756 9509 3756 9569 3773 9568
      3773 9553 3784 9552 3784 9508 3782 9508
TIME...MOT...LOC 1432Z 264DEG 33KT 3766 9548 

HAIL...2.50IN
WIND...70MPH
 
$$

Martin
451 
WWUS53 KICT 041441
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
941 AM CDT Mon May 4 2020

KSC205-041450-
/O.CAN.KICT.SV.W.0036.000000T0000Z-200504T1530Z/
Wilson KS-
941 AM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WILSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Kansas.

LAT...LON 3782 9509 3756 9509 3756 9553 3776 9553
      3784 9552 3784 9508 3782 9508
TIME...MOT...LOC 1440Z 263DEG 35KT 3766 9540 

$$

KSC001-133-041530-
/O.CON.KICT.SV.W.0036.000000T0000Z-200504T1530Z/
Neosho KS-Allen KS-
941 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHERN NEOSHO AND SOUTHERN ALLEN COUNTIES...

At 940 AM CDT, a severe thunderstorm was located near Chanute, moving
east at 40 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Chanute, Humboldt, Erie, Savonburg, Elsmore, Stark, Earlton, Petrolia
and Chanute Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3782 9509 3756 9509 3756 9553 3776 9553
      3784 9552 3784 9508 3782 9508
TIME...MOT...LOC 1440Z 263DEG 35KT 3766 9540 

HAIL...2.50IN
WIND...70MPH
 
$$

Martin
089 
WWUS53 KICT 041457
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
957 AM CDT Mon May 4 2020

KSC001-133-041530-
/O.CON.KICT.SV.W.0036.000000T0000Z-200504T1530Z/
Neosho KS-Allen KS-
957 AM CDT Mon May 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN NEOSHO AND SOUTHEASTERN ALLEN COUNTIES...

At 955 AM CDT, a severe thunderstorm was located 6 miles north of
Erie, moving east at 40 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Public. This storm has a history of producing golf ball 
         size hail in Chanute. Hail up to tennis ball size is also 
         possible.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Erie, Savonburg, Elsmore and Stark. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3756 9509 3756 9538 3779 9534 3783 9509
      3782 9508 3782 9509
TIME...MOT...LOC 1455Z 266DEG 36KT 3765 9521 

HAIL...2.50IN
WIND...70MPH
 
$$

Martin
973 
WWUS53 KICT 041514
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1014 AM CDT Mon May 4 2020

KSC001-133-041523-
/O.CAN.KICT.SV.W.0036.000000T0000Z-200504T1530Z/
Neosho KS-Allen KS-
1014 AM CDT Mon May 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NEOSHO AND
SOUTHEASTERN ALLEN COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Kansas.

LAT...LON 3756 9509 3756 9538 3779 9534 3783 9509
      3782 9508 3782 9509
TIME...MOT...LOC 1512Z 262DEG 39KT 3768 9496 

$$

Martin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:31 AM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 4, 6:31 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
631 AM CDT Mon May 4 2020

...Updated for Aviation Discussion...

.SHORT TERM...(Today through Tuesday Night)
Issued at 243 AM CDT Mon May 4 2020

Forecast highlights: Severe thunderstorm potential today,
shower/thunderstorm chances late Wednesday night through Thursday
night, high probability of below normal temperatures Thursday
through early to mid next week.

Similar to yesterday early morning, expecting scattered to numerous
thunderstorms to eventually develop between roughly 4-7 AM across
portions of central and south-central Kansas, gradually developing
and moving/expanding into east-central and southeast Kansas through
mid-late morning. The culprits will be strengthening 850-700mb
warm/moist advection ahead of approaching shortwave energy. Strong
to severe storms are possible given the combination of ample
elevated buoyancy, strong effective deep layer shear, and steep
mid-level lapse rates. Elevated supercells are once again possible,
capable of golfball size hail or larger and locally heavy
rainfall. A damaging wind threat may eventually develop as well if
numerous storm-mergers causes activity to grow upscale into
bowing segments.

If this morning's thunderstorms do not scour out the airmass too
bad, a strongly unstable warm sector should develop for surface-
based thunderstorms after about 3-4 PM, generally along and east of
the Flint Hills corridor of southeast Kansas, as the Pacific cold
front approaches from the west. Strong deep layer shear/instability
combination should support supercells or supercell structures
embedded within QLCS segments, capable of golfball size hail or
larger and damaging winds. Additionally, thinking a tornado or two
is possible, given ample low-level shear, low-level instability, and
relatively low cloud bases as progged by the RAP, NAM, GFS. In fact,
if the RAP forecast soundings verify, large clockwise turning
hodographs would support the potential for a strong tornado. Once
again though, the afternoon severe threat is contingent on this
morning's storms not scouring out the airmass. Stay tuned.

.LONG TERM...(Wednesday through Sunday)
Issued at 243 AM CDT Mon May 4 2020

Our next chance of showers/thunderstorms will arrive late Wednesday
night through Thursday night, as shortwave energy approaches from
the northwest. Despite impressive deep layer shear owing to the
northwest flow aloft, instability looks to be rather meager, so
severe weather appears unlikely at this time.

An overall cooling trend is expected Thursday through at least early
to mid next week, as an unseasonably deep eastern CONUS upper trough
develops and maintains itself for several days. This will support
seasonably cool to below normal temperatures across the region, with
daytime highs mostly in the 60s and overnight lows in the 40s.
However, the cooler GFS would support some daytime highs in the 50s
and 30s-40s for overnight lows. At this time, we are not expecting
freezing temperatures.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 626 AM CDT Mon May 4 2020

Scattered strong to severe thunderstorms will impact portions of
central and eastern Kansas this morning, mainly northeast of a
line extending from Great Bend to Wichita to Winfield. Widespread
IFR will spread north across the region this morning, possibly
going LIFR for locations west of the Flint Hills. Another chance
for scattered thunderstorms will be over far southeast Kansas
between about 3-7 PM. IFR conditions will improve to VFR from
northwest to southeast this afternoon in wake of a cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    75  51  74  50 /  40  10   0   0
Hutchinson      70  49  73  48 /  50   0   0   0
Newton          69  49  72  49 /  70  10   0   0
ElDorado        73  50  73  49 /  60  10   0   0
Winfield-KWLD   81  51  74  49 /  30  10   0   0
Russell         67  45  74  45 /  50   0   0   0
Great Bend      71  46  74  46 /  50   0   0   0
Salina          65  47  73  47 /  80  10   0   0
McPherson       68  48  72  47 /  60   0   0   0
Coffeyville     79  53  72  49 /  60  40   0   0
Chanute         74  51  71  48 /  80  40   0   0
Iola            70  51  71  48 /  80  40   0   0
Parsons-KPPF    77  52  71  49 /  60  40   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...ADK
LONG TERM...ADK
AVIATION...ADK
Hazardous weather outlook, May 4, 3:23 AM CDT, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
323 AM CDT Mon May 4 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-050830-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
323 AM CDT Mon May 4 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible this morning across portions
of central, south-central, and southeast Kansas, especially along
and northeast of a line extending from roughly Great Bend to
Wichita to Winfield. The strongest activity will be capable of
golfball size hail or larger, 60 to 70 mph winds, and locally heavy
rain.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms are possible again this afternoon through
early evening, generally along and east of a line extending from
Eureka to Moline to Sedan between about 3 and 7 PM. There remains
some uncertainty on whether thunderstorms will even form,
especially if this morning's thunderstorms are fairly widespread.
However, if thunderstorms are able to develop, the strongest
activity will be capable of golfball size hail or larger, 60 to 70
mph winds, and locally heavy rainfall. Additionally, the environment
could support a few tornadoes...stay tuned.

There is a chance for showers and thunderstorms late Wednesday
night through Thursday night. The risk for severe weather appears
low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this morning, roughly along and
northeast of a line extending from Great Bend to Wichita to
Winfield, and again between about 3 and 7 PM along and east of a
line extending from Eureka to Moline to Sedan. All reports of
severe weather are greatly appreciated...thank you.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Special weather statement, May 4, 8:42 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
842 AM CDT Mon May 4 2020

KSZ071-072-041445-
Woodson KS-Allen KS-
842 AM CDT Mon May 4 2020

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Woodson County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until 945 AM CDT.

* At 840 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles south of Neosho Falls, or 9
  miles east of Yates Center...moving east at 45 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Iola, Humboldt, La Harpe, Gas, Moran, Neosho Falls, Elsmore,
  Mildred, Bassett, Iola Airport and Piqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
southeastern Kansas.

LAT...LON 3782 9509 3777 9509 3778 9566 3801 9567
      3804 9549 3804 9508 3782 9508
TIME...MOT...LOC 1341Z 256DEG 39KT 3790 9558

Martin
Local storm report, May 4, 8:56 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
856 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 AM     HAIL             IOLA                    37.93N 95.40W
05/04/2020  M1.75 INCH       ALLEN              KS   LAW ENFORCEMENT

&&

VAUGHAN
Local storm report, May 4, 8:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
859 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     HAIL             1 NW IOLA               37.94N 95.41W
05/04/2020  M1.00 INCH       ALLEN              KS   TRAINED SPOTTER

&&

VAUGHAN
Local storm report, May 4, 9:01 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
901 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     HAIL             IOLA                    37.93N 95.40W
05/04/2020  M1.25 INCH       ALLEN              KS   PUBLIC

            PHOTO RECEIVED VIA TWITTER.

&&

VAUGHAN
Local storm report, May 4, 9:09 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
909 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     HAIL             IOLA                    37.93N 95.40W
05/04/2020  M1.25 INCH       ALLEN              KS   PUBLIC

            PICTURE RECEIVED VIA FACEBOOK OF HALF DOLLAR
            SIZE HAIL.

&&

VAUGHAN
Local storm report, May 4, 9:15 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
915 AM CDT MON MAY 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     HAIL             IOLA                    37.93N 95.40W
05/04/2020  M1.75 INCH       ALLEN              KS   PUBLIC

            PHOTO RECEIVED VIA TWITTER. TIME ESTIMATED
            BASED ON RADAR.

&&

VAUGHAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 5:53 AM CDTSpecial Weather StatementICTBarton37 min
May 4, 6:06 AM CDTSpecial Weather StatementICTRussell24 min
May 4, 6:24 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell36 min
May 4, 6:25 AM CDTSpecial Weather StatementICTSaline20 min
May 4, 6:52 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln53 min
May 4, 6:54 AM CDTSpecial Weather StatementICTChase36 min
May 4, 7:17 AM CDTSpecial Weather StatementICTSaline28 min
May 4, 7:30 AM CDTSevere Thunderstorm WarningICTSaline30 min
May 4, 7:43 AM CDTSevere Thunderstorm WarningICTLincoln32 min
May 4, 8:36 AM CDTSpecial Weather StatementICTSaline24 min
May 4, 8:42 AM CDTSpecial Weather StatementICTAllen63 min
May 4, 8:52 AM CDTSevere Thunderstorm WarningICTAllen53 min
May 4, 9:44 AM CDTSpecial Weather StatementICTChase61 min
May 4, 10:01 AM CDTSevere Thunderstorm WarningICTChase30 min
May 4, 4:27 PM CDTSevere Thunderstorm WarningICTLabette17 min
May 4, 5:21 PM CDTSevere Thunderstorm WarningICTLabette12 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.